T Nation

Can Test Be Passed to the Woman?

My man is doing his first steroid cycle and of course his libido is jacked. So in helping him take care of that, mine has also gone through the roof. Is it possible he is transmitting testosterone to me giving me that same side effect. I also have developed acne on my back which I havent had since I was a teen.

In addition I draw up his test in syringe and was wondering if any got on my hands could I be absorbing it through my skin? Guess I could wear gloves.Anyone have any experience with this or have similar effects with their woman?

[quote]browneyes wrote:
So in helping him take care of that, mine has also gone through the roof.[/quote]

i think this may be the answer right here. it is possible that you got a little on your hands, or through the skin, but the most likely reason based on your description seems to be the increased sexual attention you are recieving and reciprocating.

increased sexual attention in long term relationships is correlated to increased test levels in women by many studies, so it would not surprise me in the least.

Testosterone has been suspected as an being an aphrodisiac. It also can be absorbed through transdermal creams but I don’t think the brief contact with the skin in an oil form is doing that.

Most likely the added excitement of constant arousal is having a psychosomatic effect on your own natural hormone levels.

Thanks. You are probably right about the constant arousal having an effect on my hormone level.Because I would think that you would have to be exposed alot transdermally and build up a level to notice side effects. As long as these side effects limit themselves to increased libido its ok, but I really hate the back acne and hope nothing else develops.

you will be fine. wow, why is it arousing to have a woman posting on this forum?? Hehehe…

I dont know about arousing, but its all interesting to me. I have gotten an education reading this site to help him with his goals as well as achieve some of my own. I was very leary at first when he said he wanted to try a cycle.

I was worried he would maybe be short tempered or have alot of increased aggression, the acne, etc. but he has tolerated it really well. Has had none of the above, just a jacked libido and he has made great strength gains in the gym, and he looks awesome too.

[quote]browneyes wrote:
I was worried he would maybe be short tempered or have alot of increased aggression, the acne, etc.[/quote]

the temper thing is more likely after the cycle when test levels drop below baseline and the test/cortisol ratio is low.

If you have gotten some on your hands, there is a good possibility it could have been absorbed.

Furthermore women can absorb testosterone from semen. That and then increase in pheramones e.t.c from multiple arousals present likely explain things. You would know if you had absorbed alot by if you have changes in your menstrual cycle.

what kind of changes in menstrual cycle???

[quote]browneyes wrote:
what kind of changes in menstrual cycle???
[/quote]

like no menstrual cycle, or irregular cycle.

[quote]Prisoner#22 wrote:
If you have gotten some on your hands, there is a good possibility it could have been absorbed.

Furthermore women can absorb testosterone from semen. That and then increase in pheramones e.t.c from multiple arousals present likely explain things. You would know if you had absorbed alot by if you have changes in your menstrual cycle.
[/quote]

You know, it’s funny, I think I get way more attention from women in general when I’m on gas. Either I just work it a little harder when I’m on, or maybe there is some sort of a pheremone kind of thing going on.

[quote]Pinto wrote:
Prisoner#22 wrote:
If you have gotten some on your hands, there is a good possibility it could have been absorbed.

Furthermore women can absorb testosterone from semen. That and then increase in pheramones e.t.c from multiple arousals present likely explain things. You would know if you had absorbed alot by if you have changes in your menstrual cycle.

You know, it’s funny, I think I get way more attention from women in general when I’m on gas. Either I just work it a little harder when I’m on, or maybe there is some sort of a pheremone kind of thing going on.
[/quote]

Well if that is you in your avatar I think your getting more attention because of your sexy hairy chest and your mini fro.

[quote]Prisoner#22 wrote:
If you have gotten some on your hands, there is a good possibility it could have been absorbed.

Furthermore women can absorb testosterone from semen. That and then increase in pheramones e.t.c from multiple arousals present likely explain things. You would know if you had absorbed alot by if you have changes in your menstrual cycle.
[/quote]

You would have to drench your hands in the injectable solution every day to absorb enough test to make any real difference.

There is no way this lady can get enough testosterone absorbed via that route. If she is, then both her and her husband need to sit down and figure out why in the hell they are spilling more gear than they are injecting.

I have been on for quite some time, and my wife has been there to help me with the libido issues, and injecting (she give my shot at all sites but the quad) - and there is nothing changed about her.

This is not a hormone problem. The lady is just getting it a lot, and it has ramped up her own libido.

A significant change in sexual activity can also have an effect on a female’s menstrual cycle.

P - I think you are scaring this lady more than she needs to be.

what’s scarier than a jacked up roid monkey with a hard dick? hahaha…ahhh seriously kids don’t mess with steroids they will turn you crazy with rage.

I am not sure one way or the other. I know at work all oral hormonal drugs are placed in special packets to ensure no contact with skin of the person dispensing the drug occurrs.

and as for your case RJ it doesn’t apply as women tend not to want to screw their dogs no matter how horney they get!!!

joking :slight_smile: